Martedì 21 gennaio 2020, alle ore 15 precise, presso l'aula Beltrami del
Dipartimento di Matematica "F. Casorati", il

Dr. Giuseppe Floridia, Università Mediterranea di Reggio Calabria

terrà un seminario dal titolo:


nell'ambito del Seminario di Matematica Applicata (IMATI-CNR e
Dipartimento di Matematica, Pavia),


Abstract. In this talk we present some approximate controllability
results for semilinear degenerate reaction-diffusion equations
governed via the variable coefficient of the reaction term
(multiplicative control). Before, we considered a one-dimensional
uniformly parabolic problem (see [1]). For this kind of parabolic
equations there are some important obstructions to the multiplicative
controllability due to the strong maximum principle, thus two kinds of
controllability are worth studying: nonnegative controllability (see
[2]) and controllability between sign-changing states (see [1]). Then,
we are able to extend the above results to a class of degenerate
reaction-diffusion equations (see [3]) with application to some energy
balance models in climatology (see, e.g., the Budyko-Sellers model).

[1] P. Cannarsa, G. Floridia, A.Y. Khapalov, Multiplicative
controllability for semilinear reaction-diffusion equations with
finitely many changes of sign, Journal de Mathématiques Pures et
Appliquées, 108, (2017) 425–458.
[2] G. Floridia, Approximate controllability for nonlinear degenerate
parabolic problems with bilinear control, J. Differential Equations,
257 no.9 (2014), 3382-3422.
[3] G. Floridia, C. Nitsch, C. Trombetti, Multiplicative
controllability for nonlinear degenerate parabolic equations between
sign-changing states, to appear on ESAIM COCV,